Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Salt Lake City, UT

August 7, 2015Rich County, Summit County, Utah; Uinta County, Wyoming

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 8:10 PM MDT for Rich County, Summit County, Utah; Uinta County, Wyoming. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 8:10 PM MDT (02:10 UTC)
Expired
Aug 7, 2015, 9:20 PM MDT
In force
70 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

Counties Rich County, UT, Summit County, UT, Uinta County, WY

The radar

The Salt Lake City radar (KMTX), 127 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 2.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WUUS55 KSLC 080210
SVRSLC
UTC033-043-WYC041-080345-
/O.NEW.KSLC.SV.W.0079.150808T0210Z-150808T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
810 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RICH COUNTY IN UTAH...
  SUMMIT COUNTY IN UTAH...
  UINTA COUNTY IN SOUTHWESTERN WYOMING...

* UNTIL 945 PM MDT

* AT 809 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES
  SOUTHWEST OF WOODRUFF TO 9 MILES NORTHEAST OF COALVILLE TO
  OAKLEY...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...WOODRUFF...
  ROBERTSON...LONETREE...SAMAK...BLACKS FORK NATURAL GAS PROCESSING
  PLANT...FORT BRIDGER...PEOA...MILLBURNE...EMORY...MARION...CASTLE
  ROCK...CHURCH BUTTES...RAGEN...PIEDMONT AND TRIAL LAKE.

THESE STORMS HAVE A LONG HISTORY OF PRODUCING 70 MPH WINDS...COPIOUS 
LIGHTNING...AND A BRIEF HEAVY RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
      4073 11088 4059 11099 4060 11111 4055 11115
      4064 11138 4097 11131 4110 11139 4114 11127
      4121 11123 4123 11128 4132 11129 4137 11145
      4144 11150 4145 11150 4158 11107 4158 11004
TIME...MOT...LOC 0209Z 268DEG 29KT 4136 11147 4097 11123 4073 11132 

$$

ROGOWSKI
3 follow-up statements
372 
WWUS55 KSLC 080251
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
851 PM MDT FRI AUG 7 2015

UTC033-043-WYC041-080345-
/O.CON.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
RICH UT-SUMMIT UT-UINTA WY-
851 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHEASTERN RICH...SUMMIT AND UINTA COUNTIES...

AT 850 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF EVANSTON TO 24 MILES SOUTHWEST OF ROBERTSON TO SAMAK...
MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...LONETREE...SAMAK...
ROBERTSON...BLACKS FORK NATURAL GAS PROCESSING PLANT...TRIAL LK...
FORT BRIDGER...ALTAMONT...LEROY...WOODLAND...MILLBURNE...CARTER...
MARION...ALMY...CASTLE ROCK AND CHURCH BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
      4073 11088 4059 11099 4060 11111 4055 11115
      4064 11138 4089 11117 4110 11121 4144 11123
      4158 11107 4158 11004
TIME...MOT...LOC 0250Z 267DEG 29KT 4141 11095 4098 11081 4062 11121 

$$

ROGOWSKI
200 
WWUS55 KSLC 080305
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
905 PM MDT FRI AUG 7 2015

UTC033-080315-
/O.CAN.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
RICH UT-

905 PM MDT FRI AUG 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICH COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
      4073 11088 4059 11099 4060 11111 4055 11115
      4064 11138 4085 11110 4112 11098 4136 11099
      4158 11100 4158 11004
TIME...MOT...LOC 0305Z 267DEG 29KT 4142 11080 4098 11066 4062 11106 

$$

UTC043-WYC041-080345-
/O.CON.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
SUMMIT UT-UINTA WY-
905 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR CENTRAL SUMMIT AND UINTA COUNTIES...

AT 905 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF EVANSTON TO 18 MILES SOUTHWEST OF ROBERTSON TO 9 MILES
EAST OF SAMAK...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
EVANSTON...LYMAN...KAMAS...OAKLEY...FRANCIS...LONETREE...SAMAK...
ROBERTSON...BLACKS FORK NATURAL GAS PROCESSING PLANT...TRIAL LK...
FORT BRIDGER...ALTAMONT...LEROY...WOODLAND...MILLBURNE...CARTER...
MARION...CHURCH BUTTES...RAGEN AND PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
      4073 11088 4059 11099 4060 11111 4055 11115
      4064 11138 4085 11110 4112 11098 4136 11099
      4158 11100 4158 11004
TIME...MOT...LOC 0305Z 267DEG 29KT 4142 11080 4098 11066 4062 11106 

$$

ROGOWSKI
816 
WWUS55 KSLC 080320
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
920 PM MDT FRI AUG 7 2015

UTC043-WYC041-080330-
/O.CAN.KSLC.SV.W.0079.000000T0000Z-150808T0345Z/
SUMMIT UT-UINTA WY-
920 PM MDT FRI AUG 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMMIT AND UINTA
COUNTIES IS CANCELLED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4082 11001 4084 11026 4077 11044 4071 11082
      4073 11088 4059 11099 4060 11111 4055 11115
      4064 11138 4085 11110 4112 11098 4136 11099
      4158 11100 4158 11004
TIME...MOT...LOC 0320Z 268DEG 29KT 4142 11080 4098 11066 4062 11106 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 4 hours 56 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM MDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

&&

.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 6:39 AM MDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 AM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
639 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL
FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH.
FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE
FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL
STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR
DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF
SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING.

ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE
HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE
THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY
HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE
PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND
MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A
POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER
ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL
COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR
NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A
POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED
THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY
SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 7, 6:52 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
652 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     11 SSW LAKESIDE         41.05N 112.94W
08/07/2015  M66.00 MPH       BOX ELDER          UT   MESONET

            UTTR OASIS COMPOUND

0640 PM     TSTM WND GST     4 NNE STANSBURY PARK    40.69N 112.26W
08/07/2015  M76.00 MPH       TOOELE             UT   MESONET

            LAKE POINT I-80 SENSOR

0645 PM     TSTM WND GST     18 ESE LAKESIDE         41.07N 112.59W
08/07/2015  M60.00 MPH       BOX ELDER          UT   MESONET

            HAT ISLAND

&&

MPS
Local storm report, Aug 7, 7:00 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     5 NE LAKE PT            40.73N 112.21W
08/07/2015  M65 MPH          SALT LAKE          UT   MESONET

            GREAT SALT LAKE MARINA

&&

MPS
Local storm report, Aug 7, 7:18 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND GST     2 WSW SALT LAKE CITY    40.77N 111.96W
08/07/2015  M63 MPH          SALT LAKE          UT   ASOS

            SALT LAKE INTERNATIONAL AIRPORT

&&

MPS
Local storm report, Aug 7, 7:25 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
725 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     1 SW FARMINGTON         40.98N 111.90W
08/07/2015  M65 MPH          DAVIS              UT   MESONET

&&

MPS
Local storm report, Aug 7, 7:35 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
735 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 SSW FARMINGTON        40.98N 111.90W
08/07/2015  M61.00 MPH       DAVIS              UT   MESONET

0715 PM     TSTM WND GST     7 WNW WEST WARREN       41.30N 112.27W
08/07/2015  M62.00 MPH       WEBER              UT   MESONET

            GREAT SALT LAKE MINERALS

0720 PM     TSTM WND GST     5 NNW BOUNTIFUL         40.95N 111.89W
08/07/2015  M60.00 MPH       DAVIS              UT   MESONET

            CENTERVILLE UDOT SENSOR

0720 PM     NON-TSTM WND GST 4 NW BOUNTIFUL          40.91N 111.92W
08/07/2015  M59.00 MPH       DAVIS              UT   MESONET

            LEGACY PARKWAY

0720 PM     TSTM WND GST     5 NNE HOLLADAY          40.73N 111.77W
08/07/2015  M64.00 MPH       SALT LAKE          UT   MESONET

            PARLEYS CANYON AT QUARRY

&&

MPS
Local storm report, Aug 7, 7:54 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
754 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     11 ESE BOUNTIFUL        40.83N 111.65W
08/07/2015  M80 MPH          MORGAN             UT   MESONET

            SR-65 AT BIG MOUNTAIN PASS

&&

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber90 min
Aug 7, 6:35 PM MDTSevere Thunderstorm WarningSLCSalt Lake85 min
Aug 7, 7:18 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit, Weber87 min
Aug 7, 11:52 PM MDTSpecial Weather StatementSLCWashington23 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.